# SDR AALA20020628

- Difficulty date: May 5, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N1447L
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11456
- Engine: Rroyce TAY65015
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: TAY65015
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, B
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE, NR 2 ENGINE, SEVERE VIBRATION, VIBRATION HIGH NR 2 ON MFDU, CONFIRMED WITH ALTERNATE VIBRATION SWITCH.  AT IDLE, VIBRATION STILL IN RED BAND OUT OF LIMITS.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  OIL AND HYDRAULIC ODORS ON TOUCHDOWN.  REPLACED RT ENGINE PER ENGINE CHANGE CARD.  ENGINE TRIM AND OPERATIONS CHECKED ACCOMPLISHED.  GROUND CHECKED NORMAL OPERATION.  STRIP EXAMINATION OF THE ENGINE REVEALED THE STAGE OF LOW PRESSURE STAGE 1 NOZZLE GUIDE VANES (LP1NGV) HEAVILY HOLED BY BURNING.  A SINGLE LP1 TURBINE BLADE WAS FOUND FAILED IN THE NECK SECTION OF THE ROOT, JUST INBOARD OF THE ROOT PLATFORM BUTTRESS.
